click & collect
Door-to-door courier countrywide R60 or FREE for orders over R450
Calpol Strawberry Paediatric Suspension 50ml
For any product safety issues please contact GSK on +27 11 745 6001.We value your feedback:0800 118 [email protected] ml.Each 5 ml contains: paracetamol 120 mg.Preservatives:Methyl hydroxybenzoate 0.1 % m/v.Propyl hydroxybenzoate 0.02 % m/v.
Quantity in pack:
GSK.Calpol®.Paediatric suspension.For the relief of:Pain and fever.Teething pains.Toothache.Sore throats.Headaches.Infants & children from: 3 months.Strawberry flavoured.Alcohol & sucrose free.Contains paracetamol.Read package insert.Child resistant cap.
Dosage:3 - 4 times daily (with intervals of 4 hours between each dosage).3 months to <1 year: 1/2 medicine measure (2.5 ml).1 to 2 years: 1 medicine measure (5 ml).3 to 6 years: 2 medicine measures (10 ml).Infants under 3 months:Not recommended.Shake the bottle before use.Protect from light.Exposure to air should be minimal.
I'm one of those first time mom who are sceptival about everything, especially the medicine I give to my little one . Calpol is number one . It's gentle on little tummies and it works wonders . Whether it be fever or teething pains . It works . I'd definitely recommend it moms
IÃ¢ÂÂve been using it since my daughter has been teething and it works in less than15 min.